# SDR AU510001544

- Difficulty date: April 7, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: D20543405
- Condition: Cracked
- Location: Windshield
- Part time: 4,186 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 WINDSHIELD CRACKED.  CRACK ORIGINATES NEAR ELEMENT.
